Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16755
Title: Improved robust H2 and H∞ filtering for uncertain discrete-time systems
Authors: Xie, L
Lu, L
Zhang, D 
Zhang, H
Keywords: Discrete-time systems
Linear matrix inequalities
Robust H∞ filtering
Robust H2 filtering
Uncertain systems
Issue Date: 2004
Publisher: Pergamon Press
Source: Automatica, 2004, v. 40, no. 5, p. 873-880 How to cite?
Journal: Automatica 
Abstract: This paper is concerned with the robust H2 and H ∞ filtering problems for linear discrete-time systems with polytopic parameter uncertainty. We aim to derive a less-conservative design than existing linear matrix inequality (LMI) based sufficient conditions. It is shown that a more efficient evaluation of robust H2 or H ∞ performance can be obtained by a matrix inequality condition which contains additional free parameters as compared to existing characterizations. When applying this new matrix inequality condition to the robust filter design, these parameters provide extra degrees of freedom in optimizing the guaranteed H2 or H∞ performance and lead to a less-conservative design.
URI: http://hdl.handle.net/10397/16755
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2004.01.003
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

308
Last Week
1
Last month
4
Citations as of Dec 11, 2018

WEB OF SCIENCETM
Citations

248
Last Week
1
Last month
6
Citations as of Dec 8, 2018

Page view(s)

126
Last Week
1
Last month
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.